| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a hip revision approximately 19 months post implantation due to the proximal stem segment breaking into two.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 11-300816 ¿ arcos distal stem ¿ 854460, 163670 - cocr head ¿ 64788162, 00631005632 ¿ liner ¿ 64417125, unknown cup ¿ unknown part and lot.Report source: new zealand.The product is in process of being returned to zimmer biomet for the investigaiton.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.H6: component code: mechanical (g04) ¿ stem radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: implant fit is maintained.There is a proximal femoral implant fracture with varus angulation as noted.No loosening or abnormal radiolucency is identified.There is no radiographic evidence of trauma.Visual examination of the provided pictures identified the stem is discolored and covered in bio-debris.The proximal end of the stem has fractured.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.